# SDR REXA2012110101142

- Difficulty date: September 23, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 22,308 hours, 19,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR LANDING AT BULKHEAD FROM FS 424 TO FS 559 FINGER DOUBLERS CORRODED.  REPAIRED IAW BOMBARDIER REO 601R-53-41-666.
